# SDR SIMA200421602

- Difficulty date: August 2, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 14534156401
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ORD - FLT 4269 - DURING FIRE TEST NO LIGHT IN THE BAGGAGE EXTINGUISHER BOTTLE INOPERATIVE ON EICAS.  REPLACED FIRE PANEL AND BAGGAGE EXTINGUISHER BOTTLE, 337000271 S/N 41573D1.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
